# SDR AALA20130625006

- Difficulty date: June 16, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 58,380 hours, 7,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 35G MISSING LAMP.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT SEAT 35G.  OPERATIONS CHECKED NORMAL.
